Just a quick blog to let everyone know how my medication is going. Basically coming off of my antidepressants is giving me awful abdominal pain and a fuzzy head, and i'm predicting the brain zaps will start within the next few days. Valproate is giving me mad nausea all night so I can't really sleep at night, I'm just surviving off naps during the day when the tummy ache has faded enough to rest. This new drug takes 2 - 4 weeks to work so I am chemically 'alone' at the moment. Which accounts for the fact that I feel LIKE TOTAL SHIT. I'm grumpy, I'm tired, I can't focus, I can't have too many people around me because then I start feeling panicked and overwhelmed, I can't eat, occasionally I stop feeling 'real', ETC.ETC.ETC.
So I've taken this week off uni mostly to rest so I don't have some level 5 breakdown in the library because I couldn't find a helpful journal article regarding point of care testing (yes, this happened monday). So please, if I don't seem like myself, give me a break. I'm trying to distance myself from every one who I care about because it's you guys I feel the most comfortable going crazy at because I love you. weird, I know. I just don't want to upset or hurt anyone right now.
I guess I feel kind of naive for thinking that I'd feel better straight away. But I have to remain optimistic ! Things will get better soon. Anyway, I just wanted to let everyone know what's going on. Hopefully my next post is much happier.